# SDR UALA2011011700266

- Difficulty date: January 15, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 49,659 hours, 5,864 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT IN ROW BETWEEN SEATS 46 AND 47 ABC IS INOP.  RELAMPED EMERGENCY CEILING LAMP IN LT ROW BETWEEN SEATS 46 ABC AND 47 ABC.  OPS CHK NORMAL.
